| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 5.0mmx150mmx150cm (4f) sterling balloon catheter was advanced for dilatation.However, during first inflation at 6 atmospheres for 5 seconds, the balloon ruptured.The device was removed without any problem and the procedure was completed with another of same device.There were no patient complications reported and patient was in good condition post-procedure.
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).